# SDR 101703

- Difficulty date: October 1, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N125DS
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000258
- Engine: Pwa JT15D1A
- Engine time: 4,586 hours, 4,124 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3023411
- Part serial: 0878
- Condition: Fractured
- Location: Turbine Section
- Part time: 1,255 hours, 843 cycles
- Stage of operation: LD
- How discovered: T
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HT BLADE FAILURE,  4 BLADES FRACTURED MID SPAN REMAINING SET HAS IMPACT DAMAGE, AS WELL AN IMPACT DAMAGE DOWNSTREAM IN THE ENGINE.  ENGINE TIME SINCE OVERHAUL 1255.5   CYCLES SINCE O/H 843.  THE BLADES ARE NEW AT THE OVERHAUL.
